# SDR AWXA9700427

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR DOOR DID NOT INDICATE CLOSED WHEN GEAR HANDLE WAS SELECTED UP (CLASS 1 ECAM, LEVEL 2).  CYCLED GEAR PER ECAM AND DOOR CLOSED.  FOUND LGCIU NR 1 ON ECAM.  SWAPPED LGCIU NR 1 S/N 209 WITH LGCIU NR 2 S/N 230.  CFDS BITE CHECKS GOOD ON BOTH LGCIUS.  REMOVED AND REPLACED PROX SENSOR 9GA AND 11GA ON LT GEAR UPLOCK ACTUATOR.
